# SDR HEEA084632

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 17,527 hours
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106901
- Part serial: 3333
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY IS INOPERATIVE. REPLACED PHOTOCELL, LENS, DISPLAY AND C909 CAPACITOR.  REPAIRED.  BENCH CHECK GOOD.
